MAUDE Adverse Event Report: ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF BUNCHING KL 1.8 FIBERTAK, HIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 21-jan-2026, it was reported by a sales representative via email that an ar-3636h self-bunching 1.8 knotless hip fibertak anchor was predrilled through a curved guide and inserted using mallet taps.Resistance was encountered during insertion, and tapping continued until the guide slipped and shifted slightly.After the inserter was removed, the surgeon examined the tip and observed that it had fractured.The surgeon chose not to leave the fractured inserter tip in the acetabulum and proceeded with removal.The anchor sutures were cut first, and approximately 4¿5 mm of localized bone was removed to retrieve the tip.This added an estimated 45 minutes to the procedure time.After the fractured inserter tip was removed, two additional anchors were implanted to complete the labral repair.This was discovered during a hip arthroscopy with labral repair procedure on (b)(6) 2026.Additional information was received on 30-jan-2026: the procedure was delayed approximately 45 minutes to retrieve the broken piece, resulting in additional anesthesia time.The bone quality during insertion was assessed as hard.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SELF BUNCHING KL 1.8 FIBERTAK, HIP
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24305890
Report Number1220246-2026-00503
Device Sequence Number5239926
Product Code MBI
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSELF BUNCHING KL 1.8 FIBERTAK, HIP
Device Catalogue NumberAR-3636H
Device Lot Number15488487
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown